# SDR HEEA967117

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053203103
- Condition: Corroded
- Location: Main Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED BEYOND LIMITS IN AREA B-4 .006. SCRAPPED CROSSTUBE.
